Structure theorems for some classes of grade four Gorenstein ideals
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 99-124
Published online December 21, 2016
Printed January 31, 2017
Yong Sung Cho, Oh-Jin Kang, and Hyoung June Ko
Mokpo National University, Korea Aerospace University, Yonsei University
Abstract : The structure theorems \cite{3, 6, 21} for the classes of perfect ideals of grade 3 have been generalized to the structure theorems for the classes of perfect ideals linked to almost complete intersections of grade 3 by a regular sequence \cite{15}. In this paper we obtain structure theorems for two classes of Gorenstein ideals of grade 4 expressed as the sum of a perfect ideal of grade 3 (except a Gorenstein ideal of grade 3) and an almost complete intersection of grade 3 which are geometrically linked by a regular sequence.
Keywords : Gorenstein ideal of grade 4, linkage, minimal free resolution, perfect ideal of grade 3
MSC numbers : 13C05, 13H10, 13C02, 13C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd